# SDR LR7A03034

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5321 FOUND LT FUSELAGE SKIN INNER STRAP BROKEN AT FS 787E, LBL 70, WL 250.  REPAIRED IAW LAC MEA 382-53-03-012.  NR 2264.
